Dalmau, V. and Krokhin, A. (2008) 'Majority constraints have bounded pathwidth duality.', European journal of combinatorics., 29 (4). pp. 821-837.
We study certain constraint satisfaction problems which are the problems of deciding whether there exists a homomorphism from a given relational structure to a fixed structure with a majority polymorphism. We show that such a problem is equivalent to deciding whether the given structure admits a homomorphism from an obstruction belonging to a certain class of structures of bounded pathwidth. This implies that the constraint satisfaction problem for any fixed structure with a majority polymorphism is in NL.
|Full text:||Full text not available from this repository.|
|Publisher Web site:||http://dx.doi.org/10.1016/j.ejc.2007.11.020|
|Date accepted:||No date available|
|Date deposited:||No date available|
|Date of first online publication:||May 2008|
|Date first made open access:||No date available|
Save or Share this output
|Look up in GoogleScholar|